Hemodynamic effects of methadone and dihydrocodeine in overdose.

@article{Afshari2007HemodynamicEO,
  title={Hemodynamic effects of methadone and dihydrocodeine in overdose.},
  author={Reza Tavakkol Afshari and Simon R J Maxwell and David Nicholas Bateman},
  journal={Clinical toxicology},
  year={2007},
  volume={45 7},
  pages={763-72}
}
BACKGROUND Opioid overdose is an increasing health problem worldwide. The cardiovascular toxicity of opioids contributes to morbidity and mortality in overdose but the hemodynamic effects of opioids reported in animal and human studies are contradictory. METHODS We performed a prospective observational study of patients admitted to hospital following an overdose of methadone, dihydrocodeine, or low dose paracetamol (10 each). Basic cardiovascular indices including peripheral blood pressure… CONTINUE READING
1 Citations
0 References
Similar Papers

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…